Construction of periodic solutions of the three-dimensional problem of waves above a level bottom
Doklady Akademii Nauk, Tome 247 (1979) no. 2, pp. 324-328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_247_2_a16,
author = {B. V. Loginov},
title = {Construction of periodic solutions of the three-dimensional problem of waves above a level bottom},
journal = {Doklady Akademii Nauk},
pages = {324--328},
year = {1979},
volume = {247},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_247_2_a16/}
}
B. V. Loginov. Construction of periodic solutions of the three-dimensional problem of waves above a level bottom. Doklady Akademii Nauk, Tome 247 (1979) no. 2, pp. 324-328. http://geodesic.mathdoc.fr/item/DAN_1979_247_2_a16/